Research of compatibility of the redefined system for the multidimensional nonlinear heat equation

  • Rudykh Gennadii A., rudykhga@gmail.com Institute of Mathematics, Economics and Information Science, Irkutsk State University (ISU), 20 Gagarin Boulevard, Irkutsk, 664003, Russia
  • Semenov Eduard I., edwseiz@gmail.com Matrosov Institute for System Dynamics and Control Theory, 134 Lermontov Street, Irkutsk 664033, Russia
Keywords: multidimensional nonlinear heat equation, nonlinear evolution equations, finite velocity of propagation of perturbation, exact nonnegative solutions, Bäcklund transformation

Abstract

We study the multidimensional parabolic second-order equation with the implicit degeneration and the finite velocity of propagation of perturbations. This equation is given in the form of an overdetermined system of the differential equations with partial derivatives (the number of the equations exceeds the number of the required functions). It is known that an overdetermined system of the differential equations may not be compatible as well as may not have any solutions. Therefore, in order to determine the existence of the solutions and the degree of their arbitrariness the analysis of this overdetermined system is carried out. As a result of the research, the sufficient and the necessary and sufficient compatibility conditions for the overdetermined system of the differential equations with partial derivatives are received. On the basis of these results with the use of the equation of Liouville and the theorem of the potential operators, the exact non-negative solutions of the multidimensional nonlinear heat equation with the finite velocity of propagation of perturbations are constructed. In addition, the new exact non-negative solutions of the nonlinear evolution of Hamilton–Jacobi equations are obtained; the solutions of the nonlinear heat equation and the solutions of Riemann wave equation are also found. Some solutions are not invariant from the point of view of the groups of the pointed transformations and Lie–Bäcklund’s groups. Finally, the transformations of Bäcklund linking the solutions of the multidimensional nonlinear heat equation with the related nonlinear evolution equations are obtained.

References

[1]Kaplan W., “Some methods for analysis of the flow in phase space”, Proc. of the symposium on nonlinear circuit analysis (April 23-24), Polytechnic Institute of Brooklyn, New York, 1953, 99–106  mathscinet
[2]Steeb W. H., “Generalized Liouville equation, entropy and dynamic systems containing limit cycles”, Physica, 95:1 (1979), 181–190  crossref  mathscinet  scopus
[3]Vainberg M. M., Variational Methods for Nonlinear Operators Study, Gostekhteorizdat, Moscow, 1956
[4]Berger M. S., Perspectives in nonlinearity, Benjamin Publishers, New York; Amsterdam, 1968  zmath
[5]Kalashnikov A. S., “Some problems of the qualitative theory of nonlinear degenerate second-order parabolic equations”, Russ. Math. Surv., 42:2 (1987), 135–176  mathnet  mathscinet  zmath
[6]Galaktionov V. A., Dorodnitsyn V. A., Elenin G. G., Kurdyumov S. P., Samarskii A. A., “A quasilinear equation with a source: Peaking, localization, symmetry exact solutions, asymptotics, structures”, J. Sov. Math., 41 (1988), 1222–1292  mathnet  crossref  mathscinet  scopus
[7]Samarskij A. A., Galaktionov V. A., Kurdyumov S. P., Mikhajlov A. P., Peaking Models in Problems for Quasilinear Parabolic Equations, Nauka, Moscow, 1987  mathscinet
[8]Ovsyannikov L. V., Group Analysis of Differential Equations, Nauka, Moscow, 1978
[9]Ibragimov N. H., Transformation Groups in Mathematical Physics, Nauka, Moscow, 1983
[10]Antontsev S. N., Localization of Solutions to Degenerate Equations of Continuum Mechanics, Lavrentiev Hydrodyn. Inst., Novosibirsk, 1986
[11]Aronson D. G., The porous medium equation. Some problems in nonlinear diffusion, Lecture Notes in Math., 1224, Springer-Verl., Berlin, 1986  mathscinet
[12]Aronson D. G., “Regularity of flows in porous medium: a survey”, Nonlinear diffusion equations and their equilibrium states, 1:1 (1988), 35– 49, Springer-Verl., New York  crossref  mathscinet
[13]Olejnik O. A., Kalashnikov A. S., Zhou Yu-lin, “The Cauchy problem and boundary problems for equations of the type of non-stationary filtration”, Izv. Akad. Nauk SSSR, 22:5 (1958), 667–704  mathnet  zmath
[14]Kalashnikov A. S., “The occurrence of singularities in solutions of the non-steady seepage equation”, Zh. Vychisl. Mat. Mat. Fiz., 7:2 (1967), 440–443  mathnet
[15]Kalashnikov A. S., “On equations of the type of non-stationary filtration with infinite velocity of perturbation propagation”, Vestn. Moskov. Univ., Ser. I, 1972, no. 6, 45–49
[16]Yanenko N. N.,, “Compatibility theory and integration methods for systems of partial differential equations”, Tr. Vsesoyuz. Mat. S'ezda, v. 2, Nauka, Leningrad, 1964, 613–621
[17]Rozhdestvenskii B. L., Systems of Quasilinear Equations, Nauka, Moscow, 1978
[18]Sidorov A. F., Metod Differentsialnyh Svyazey i Ego Prilozheniya v Gazovoy Dinamike, Nauka, Novosibirsk, 1984
[19]Shapeev V. P., Metod Differentsialnyh Svyazey i Ego Prilozheniya k Uravneniyam Mekhaniki Sploshnoy Sredy, Diss. Dokt. Fiz.-Mat. Nauk, Novosibirsk, 1987
[20]Kaptsov O. V., “Linear determining equations for differential constraints”, Sb. Math., 189:12 (1998), 1839–1854  mathnet  crossref  crossref  mathscinet  zmath
[21]Kaptsov O. V., Integration Methods for Partial Differential Equations, Fizmatlit, Moscow, 2009
[22]Rudykh G. A., Semenov E. I., “Research of compatibility of the redefined system for the multidimensional nonlinear heat equation (special case)”, Izv. Irkutsk. Gos. Univ., Ser. Mat., 18 (2016), 93–109  zmath
[23]Vainberg M. M., Functional Analysis, Prosveshchenie, Moscow, 1979
[24]Newell A. C., Solitons in Mathematics and Physics, SIAM, 1989  mathscinet  mathscinet
[25]Bogoyavlenskii O. I., Overturning Solitons, Nauka, Moscow, 1991  mathscinet
[26]Holden H., “The Burgers equation with a noisy force and the stochastic heat equation”, Commun. Part. Diff. Equ., 19:1-2 (1994), 119–141  crossref  mathscinet  zmath  scopus
[27]Bitsadze A. V., “Exact solutions of some classes of nonlinear partial differential equations”, Differ. Equations, 17:10 (1981), 1774–1778  mathnet  mathscinet
[28]Bitsadze A. V., Some Classes of Partial Differential Equations, Nauka, Moscow, 1981
How to Cite
Rudykh, G. and Semenov, E. ( ) “Research of compatibility of the redefined system for the multidimensional nonlinear heat equation”, Mathematical notes of NEFU, 25(1), pp. 50-62. doi: https://doi.org/10.25587/SVFU.2018.1.12768.
Section
Mathematics